The age functional for Markov chains

  • J. Theodore Cox


Markov Chain Stochastic Process Probability Theory Mathematical Biology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Athreya, K., Ney, P.: Branching Processes. New York: Springer 1972Google Scholar
  2. 2.
    Billingsley, P.: Convergence of Probability Measures. New York: Wiley 1968Google Scholar
  3. 3.
    Cox, J.T.: An example of phase transition in countable one dimensional Markov random fields. J. Appl. Probability 14, 205–211 (1977)Google Scholar
  4. 4.
    Cox, J.T.: Entrance laws for Markov chains. Ann. Probability 5, 533–549 (1977)Google Scholar
  5. 5.
    Cox, J.T.: An alternate proof of a theorem of Kesten concerning Markov random fields. [To appear: Ann. Probability]Google Scholar
  6. 6.
    Doob, J.B.: Stochastic Processes. New York: Wiley 1953Google Scholar
  7. 7.
    Dynkin, E.B.: Entrance and exit spaces for a Markov process. Actes. Congress Int. Math. 2, 507–512 (1970)Google Scholar
  8. 8.
    Dynkin, E.B.: The initial and final behavior of trajectories of a Markov process. Russian Math. Surveys 26, 165–182 (1971)Google Scholar
  9. 9.
    Dynkin, E.B.: Sufficient Statistics and extreme points. Ann. Probability 6, 705–730 (1978)Google Scholar
  10. 10.
    Kemperman, J.H.B.: On the age, entropies, and Supermartingales of Markov chains. Address at 1976 meeting of the New York State Probability Association, Cornell University (1976)Google Scholar
  11. 11.
    Kesten, H.: Existence and uniqueness of countable one-dimensional Markov random fields. Ann. Probability 4, 557–569 (1976)Google Scholar
  12. 12.
    Levikson, B.: The age distribution of a Markov process J. Appl. Probability 14, 492–506 (1977)Google Scholar
  13. 13.
    Liggett, T.: Random Invariant measures for Markov chains and independent particle systems. PreprintGoogle Scholar
  14. 14.
    Orey, S.: Limit Theorems for Markov Chain Transition Probabilities. New York: Van Nostrand, 1971Google Scholar
  15. 15.
    Revuz, D.: Markov Chains. Amsterdam: North Holland Publishing Company 1975Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. Theodore Cox
    • 1
  1. 1.Mathematics Dept.University of Southern CaliforniaLos AngelesUSA

Personalised recommendations